Two-dimensional Affine Continuous Cellular Automata solving the relaxed density classification problem

Marcin Dembowski , Barbara Wolnik , Witold Bołt , Jan M. Baetens , Bernard De Baets

Abstract

The density classification problem is one of the most studied problems in the context of the computational abilities of cellular automata. Since this problem cannot be solved in the classical sense, we consider a weaker version, by slightly relaxing the assumptions on the output specification. In this paper, we discuss this relaxed problem for twodimensional Affine Continuous Cellular Automata (ACCAs). We focus on finding the most performant rules solving this problem among the density-conserving ones by evaluating ACCAs experimentally for a predefined set of initial configurations.
Author Marcin Dembowski (FMPI / IM)
Marcin Dembowski ,,
- Institute of Mathematics
, Barbara Wolnik (FMPI / IM)
Barbara Wolnik,,
- Institute of Mathematics
, Witold Bołt
Witold Bołt ,,
-
, Jan M. Baetens
Jan M. Baetens,,
-
, Bernard De Baets
Bernard De Baets,,
-
Journal seriesJournal of Cellular Automata, ISSN 1557-5969, (A 15 pkt)
Issue year2019
Vol14
No3-4
Pages191-212
Publication size in sheets1.05
Keywords in EnglishDensity classification problem, continuous cellular automata
ASJC Classification1700 General Computer Science; 2207 Control and Systems Engineering
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.609; WoS Impact Factor: 2017 = 0.511 (2) - 2017=0.504 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back